Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Had this side effect / symptom?

Posted by fires on March 7, 2004, at 12:49:49

In reply to Re: Had this side effect / symptom? fires, posted by rainyday on March 7, 2004, at 12:37:01

Once again I think it's a matter of severity. It can ge so bad that it can make reading difficult!
Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[321611]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fires thread:321411
URL: http://www.dr-bob.org/babble/20040304/msgs/321611.html